MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT II; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, CORKSCREW FT II
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/30/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the corksrew anchorage loosened 6 weeks after surgery and a revision surgery was performed to correct this.No further information was received.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Update avoe (b)(6) 2024.Further information was provided that during the initial surgery a removal of a haglund's exostosis and an open reinsertion of the achilles tendon in a degenerative rupture was performed using the reported devices ar-1928sf-2 (lot: 14743165).6 weeks postoperatively without further trauma a material failure of the devices occurred, so that a new operation was necessary.Intraoperatively, the sutures all appeared to be no longer connected to the titanium anchors, although these had not been torn out in the area of the tendon.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Visual evaluation of the two ar-1928sf-2s note that one has a slight bend to the distal tip.The second ar-1928sf-2 has no damage.Functional testing could not be performed due to contamination on the devices.The most likely cause for the reported failure can be attributed to a patient-specific event.See referenced photos attached.Complaint allegation is confirmed.

Brand Name
SUTURE ANCHOR, CORKSCREW FT II
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20418983
Report Number1220246-2024-08089
Device Sequence Number12872892
Product Code HWC
UDI-Device Identifier00888867023703
UDI-Public(01)00888867023703(11)211215(17)261130(10)14743165
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW FT II
Device Catalogue NumberAR-1928SF-2
Device Lot Number14743165
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/23/2024
03/19/2025
Initial Report FDA Received Date10/10/2024
Supplement Report FDA Received Date11/05/2024
04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown